# SDR AALA201710139021

- Difficulty date: October 11, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N194AA
- Make and model: Boeing 757223
- Aircraft serial: 32388
- Aircraft time: 57,641 hours, 15,025 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN MEGAPHONE IS INOPERATIVE.  REMOVED AND REPLACED MEGAPHONE BATTERIES PER AMM 25-64-00.  OPERATIONAL CHECK GOOD.
